Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes lack of sexual desire and erectile dysfunction with history of diabetets and hypothyroidism?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1843 Questions
Question
Hello, I am 46yrs male. My problem is from last 3 months I have lack of sexual arousal no sexual desire and feeling inside me from brain. I am diabetic but diabetes is controlled, for diabetes I taking obimet g2 forte twice a day, I have neuropathy report is normal. also tested blood for diabetes and thyroid (enclosed report Passward "XXXX" ) my testosterone is normal, here doctor also thyroid, for thyroid I taking thyroxin 100 mcg daily, Recent I tested NCS for diabetic prescribed me XXXXXXX cr for anti stress I am taking XXXXXXX cr from one month. I feel I have ED problem cause of lack of sexual cause sometime without arousal penis erect hard I don't know whats the reason of lack of sexual arousal
Posted Sat, 4 Jan 2014 in Sexual Problems
 
 
Answered by Dr. Ashish Mittal 15 hours later
Brief Answer: Problem appears due to multiple issues. Detailed Answer: Hello, Thanks for your query. I appreciate your efforts for medical consultation in so much distress. Important aspects of your query are: • 46 year old male • Known case of stress, diabetes and hypothyroidism. • Currently on Obimet g2 forte, Thyroxin and XXXXXXX cr • Complaints of lack of sexual arousal and ED for 3 months. In treatment sexual problem first step is to identify cause of the problem. It can be a result of a psychological or physical problem. Psychological causes: These include performance anxiety, emotional weakness, inferiority complex, stress, marital or relationship problems and low mood. Men with psychological problem usually have occasional normal nocturnal erections and erections upon awakening, whereas men with physical problem often do not. Physical causes: Include neurological disorders, alcoholism, smoking, hormonal imbalances, diabetes, hypertension, blood vessel disease and chronic diseases. Your sexual problem appears due to multiple problems. In your case following are the issue which need to deal with following steps: -Diabetes: You are already on treatment. Monitor your BSL on regular basis and keep it under control. -Hypothyroidism: You are already on treatment with thyroxin. Get your thyroid function test (T3/T4/TSH) done every 3rd month, as its imbalance also affect sexual life. -Smoking/alcohol: Stop if it is present. -Start some multivitamins and aerobic exercise (brisk walk or jogging) for 30 minutes daily. -Treatment of stress: As you are on XXXXXXX cr then your physician suspecting stress as a cause of your problem. You need psychiatrist consultation to deal with these issues which take time to solve, so keep patience. You can continue XXXXXXX cr. Medicines like Bupropion can be added with this for better response on sexual functioning after prescription from your psychiatrist. I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups. Wish you good health. Regards, http://bit.ly/Dr-Ashish-Mittal
Above answer was peer-reviewed by
 
Follow-up: What causes lack of sexual desire and erectile dysfunction with history of diabetets and hypothyroidism? 3 hours later
Hello Doctor XXXXXXX Thanks for good consultaion. I want to know more about my problem, u wrote i have multiple disorder will u tell me please what is multiple disorder, I want to know do u think my problem is physical or Psychological. One more think i want to tell u, I feeling when its problem started less emotions inside me. Is it connection with lack of sexual arousal plz tell me regards
 
 
Answered by Dr. Ashish Mittal 1 hour later
Brief Answer: Hi Detailed Answer: Hello again, Thanks for follow up. Q. What is multiple disorder? Answer: In your case multiple issues affecting sexual life is: Stress, Diabetes and Hypothyroidism. Q. I want to know do u think my problem is physical or Psychological? Answer: Your problem appears to me, both physical (Hypothyroidism and diabetes) and Psychological (stress) in origin. So, there is need to monitor and control these issues. Apart from that there is need for evaluation and treatment (if needed) other physical and psychological causes of sexual problems (listed in primary reply). Q. I feeling when its problem started less emotions inside me. Is it connection with lack of sexual arousal plz tell me? Answer: Please elaborate your question in detail so that I can help you better. Lack of emotion is occur in stress, anxiety and depression. These condition frequently cause lack of sexual arousal. Wish you good health. Regards
Above answer was peer-reviewed by
 
Follow-up: What causes lack of sexual desire and erectile dysfunction with history of diabetets and hypothyroidism? 1 hour later
Hello dr. Mittal Q. I feeling when its problem started less emotions inside me. Is it connection with lack of sexual arousal plz tell me? Means, ke mujhe na to bahut khushi hotee hai na tears aatee hai, jaise mere cousin ke young cousin ke death hogayee suddenly sab roo rahee thi mujhe roona nahi aaraha, bus yeh andar lag raha tha bura hua, aur court mai ek case jeeta jisme judge ne mujhe 5 lac cumpansation diya hai par mujhe koi bahut khushi nahi hue bus acha sa laga yeh hai (sorry my english is not good so write in hindi)
 
 
Answered by Dr. Ashish Mittal 30 hours later
Brief Answer: Hi Detailed Answer: Hello again, Thanks for follow up. I understand your question in last query. As mentioned, lack of emotions occur in stress, anxiety and depression. These condition frequently cause lack of sexual arousal. For treatment XXXXXXX CR will help in that. You can continue XXXXXXX cr. Medicines like Bupropion can be added with this for better response on sexual functioning after prescription from your psychiatrist. Wish you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor